About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 517439, 12 pages
http://dx.doi.org/10.1155/2013/517439
Research Article

Dynamics of Stochastically Perturbed SIS Epidemic Model with Vaccination

1School of Mathematics and Statistics, Northeast Normal University, Changchun, Jilin 130024, China
2School of Science, Changchun University, Changchun, Jilin 130022, China

Received 2 February 2013; Revised 12 July 2013; Accepted 12 July 2013

Academic Editor: Julio Rossi

Copyright © 2013 Yanan Zhao and Daqing Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Can Chen, and Yanmei Kang, “Dynamics of a Stochastic SIS Epidemic Model with Saturated Incidence,” Abstract and Applied Analysis, vol. 2014, pp. 1–13, 2014. View at Publisher · View at Google Scholar
  • Yanan Zhao, and Daqing Jiang, “The Behavior of an SVIR Epidemic Model with Stochastic Perturbation,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar